Permutations Containing and Avoiding $\textit{123}$ and $\textit{132}$ Patterns

Abstract : We prove that the number of permutations which avoid 132-patterns and have exactly one 123-pattern, equals $(n-2)2^{n-3}$, for $n \ge 3$. We then give a bijection onto the set of permutations which avoid 123-patterns and have exactly one 132-pattern. Finally, we show that the number of permutations which contain exactly one 123-pattern and exactly one 132-pattern is $(n-3)(n-4)2^{n-5}$, for $n \ge 5$.
Keywords : Patterns Words
Type de document :
Article dans une revue
Discrete Mathematics and Theoretical Computer Science, DMTCS, 1999, 3 (4), pp.151-154
Liste complète des métadonnées

Littérature citée [4 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00958933
Contributeur : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Soumis le : jeudi 13 mars 2014 - 16:47:57
Dernière modification le : samedi 9 juin 2018 - 08:22:01
Document(s) archivé(s) le : vendredi 13 juin 2014 - 12:00:57

Fichier

dm030402.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00958933, version 1

Collections

Citation

Aaron Robertson. Permutations Containing and Avoiding $\textit{123}$ and $\textit{132}$ Patterns. Discrete Mathematics and Theoretical Computer Science, DMTCS, 1999, 3 (4), pp.151-154. 〈hal-00958933〉

Partager

Métriques

Consultations de la notice

64

Téléchargements de fichiers

266